MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM18X110MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM18X110MM; KNEE STEMS
Model Number 1513-18-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); No Code Available (3191)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary operative notes (b)(6) 2019 indicate the patient received a right total knee replacement due to end stage osteoarthritis.The patella was resurfaced, depuy cement was utilized x3.The surgery was completed without indication of complication by the surgeon.Primary implant information located on page 8.On (b)(6) 2018 ultrasound of right lower extremity venous system due to lower leg swelling and pain.Impression: normal right lower extremity venous evaluation, no indication of thrombus.Revision operative notes (b)(6) 2018 indicate the patient received a right total knee revision due to pain, stiffness and decreased range of motion.Upon entering the joint, synovitis and scarring was encountered.The patella was indicated to be slightly oversized and was maltracking laterally.The femoral component was noted to be malrotated.There were no allegations of deficiency of the tibial component and it was indicated to have been revised.Femoral, patellar and insert components were revised with attune revision implants, including depuy cement x1.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2019 indicate the patient received a right total knee revision due to aseptic loosening, instability and arthrofibrosis.The records do not indicate what implants were loose.All implants were revised, with the exception of the patella, which was left intact.Competitor implants were utilized at this revision, including competitor cement.Doi: (b)(6) 2018 (tray).Dor: (b)(6) 2018 (cement, insert, femur, patella).Dor: (b)(6) 2019, right knee.This pc captures the second revision on (b)(6) 2019.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN PRESSFIT STR STEM18X110MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9788251
Report Number1818910-2020-06859
Device Sequence Number2457047
Product Code JWH
UDI-Device Identifier10603295043737
UDI-Public10603295043737
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-18-110
Device Catalogue Number151318110
Device Lot NumberHY7065
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE MEDIAL ANAT PAT 35MM; ATTUNE POS FEM AUG SZ 5 4MM; ATTUNE PS RP INSRT SZ5 5MM; ATTUNE RP TIB BASE SZ 5 CEM; ATUN PRESSFIT STR STEM18X110MM; DEPUY1 GENTAMICIN CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR